Advanced Search
Article Contents
Article Contents

An independent set degree condition for fractional critical deleted graphs

Abstract Full Text(HTML) Related Papers Cited by
  • Let $i≥2$, $Δ≥0$, $1≤ a≤ b-Δ$, $n>\frac{(a+b)(ib+2m-2)}{a}+n'$ and $δ(G)≥\frac{b^{2}}{a}+n'+2m$, and let $g,f$ be two integer-valued functions defined on $V(G)$ such that $a≤ g(x)≤ f(x)-Δ≤ b-Δ$ for each $x∈ V(G)$. In this article, it is determined that $G$ is a fractional $(g,f,n',m)$-critical deleted graph if $\max\{d_{1},d_{2},···,d_{i}\}≥\frac{b(n+n')}{a+b}$ for any independent subset $\{x_{1},x_{2},..., x_{i}\}\subseteq V(G)$. The result is tight on independent set degree condition.

    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. A. Bondy and U. S. R. Mutry, Graph Theory, Springer, Berlin, 2008. doi: 10.1007/978-1-84628-970-5.
      W. Gao, Some Results on Fractional Deleted Graphs, Doctoral disdertation of Soochow university, 2012.
      W. Gao and Y. Gao, Toughness condition for a graph to be a fractional (g, f, n)-critical deleted graph, The Scientific World Jo., 2014 (2014), Article ID 369798, 7 pages, http://dx.doi.org/10.1155/2014/369798.
      W. Gao , L. Liang , T. W. Xu  and  J. X. Zhou , Tight toughness condition for fractional (g, f, n)-critical graphs, J. Korean Math. Soc., 51 (2014) , 55-65.  doi: 10.4134/JKMS.2014.51.1.055.
      W. Gao , L. Liang , T. W. Xu  and  J. X. Zhou , Degree conditions for fractional (g, f, n', m)-critical deleted graphs and fractional ID-(g, f, m)-deleted graphs, Bull. Malays. Math. Sci. Soc., 39 (2016) , 315-330.  doi: 10.1007/s40840-015-0194-1.
      W. Gao  and  M. R. Farahani , Degree-based indices computation for special chemical molecular structures using edge dividing method, Appl. Math. Nonl. Sc., 1 (2016) , 94-117. 
      W. Gao  and  W. F. Wang , Degree conditions for fractional (k, m)-deleted graphs, Ars. Combin., 113A (2014) , 273-285. 
      W. Gao  and  W. F. Wang , Toughness and fractional critical deleted graph, Utilitas Math., 98 (2015) , 295-310. 
      W. Gao  and  W. F. Wang , A tight neighborhood union condition on fractional (g, f, n, m)-critical deleted graphs, Colloq. Math., 149 (2017) , 291-298.  doi: 10.4064/cm6959-8-2016.
      W. Gao  and  W. F. Wang , New isolated toughness condition for fractional (g, f, n)-critical graphs, Colloq. Math., 147 (2017) , 55-65.  doi: 10.4064/cm6713-8-2016.
      W. Gao  and  C. C. Yan , A note on fractional (k, n', m)-critical deleted graph, Advances in Computational Mathematics and its Applications, 1 (2012) , 53-55. 
      S. Z. Zhou , A minimum degree condition of fractional (k, m)-deleted graphs, Comptes Rendus Math., 347 (2009) , 1223-1226.  doi: 10.1016/j.crma.2009.09.022.
      S. Z. Zhou , A neighborhood condition for graphs to be fractional (k, m)- deleted graphs, Glasg. Math. J., 52 (2010) , 33-40.  doi: 10.1017/S0017089509990139.
      S. Z. Zhou , A sufficient condition for a graph to be a fractional (f, n)-critical graph, Glasgow Math. J., 52 (2010) , 409-415.  doi: 10.1017/S001708951000011X.
      S. Z. Zhou  and  H. Liu , On fractional (k, m)-deleted graphs with constrains conditions, Int. J. Comput. Math. Sci., 5 (2011) , 130-132. 
      S. Z. Zhou , A sufficient condition for graphs to be fractional (k, m)-deleted graphs, Appl. Math. Lett., 24 (2011) , 1533-1538.  doi: 10.1016/j.aml.2011.03.041.
      S. Z. Zhou  and  Q. X. Bian , An existence theorem on fractional deleted graphs, Period. Math. Hung., 71 (2015) , 125-133.  doi: 10.1007/s10998-015-0089-9.
  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views(2104) PDF downloads(533) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint